Reduction and lifting of special metacyclic covers
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 36 (2003) no. 1, p. 113-138
@article{ASENS_2003_4_36_1_113_0,
     author = {Wewers, Stefan},
     title = {Reduction and lifting of special metacyclic covers},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 36},
     number = {1},
     year = {2003},
     pages = {113-138},
     doi = {10.1016/S0012-9593(03)00004-1},
     zbl = {1042.14005},
     mrnumber = {1987978},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2003_4_36_1_113_0}
}
Wewers, Stefan. Reduction and lifting of special metacyclic covers. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 36 (2003) no. 1, pp. 113-138. doi : 10.1016/S0012-9593(03)00004-1. http://www.numdam.org/item/ASENS_2003_4_36_1_113_0/

[1] Bosch S., Lütkebohmert W., Raynaud M., Néron Models, Ergebnisse der Mathematik und ihrer Grenzgebiete, 21, Springer-Verlag, 1990. | MR 1045822 | Zbl 0705.14001

[2] Bouw I.I., Pries R.J., Rigidity, reduction, and ramification, Math. Ann., To appear. | MR 2003452 | Zbl 1029.14010

[3] Bouw I.I, Wewers S., Reduction of covers and Hurwitz spaces, Available at , math.AG/0005120, 2000. | Zbl 1058.14050

[4] Dèbes P., Douai J.-C., Algebraic covers: Field of moduli versus field of definition, Ann. Scient. Ecole Norm. Sup. 30 (1997) 303-338. | Numdam | MR 1443489 | Zbl 0906.12001

[5] Gille P., Le groupe fondamental sauvage d'une courbe affine, in: Bost J.-B., Loeser F., Raynaud M. (Eds.), Courbe semi-stable et groupe fondamental en géométrie algébrique, Progress in Math., 187, Birkhäuser, 2000, pp. 217-230. | MR 1768103 | Zbl 0978.14034

[6] Green B., Matignon M., Order p automorphisms of the open disc of a p-adic field, J. AMS 12 (1) (1999) 269-303. | MR 1630112 | Zbl 0923.14007

[7] Harris J., Mumford D., On the Kodaira dimension of the moduli space of curves, Invent. Math. 67 (1982) 23-86. | MR 664324 | Zbl 0506.14016

[8] Henrio Y., Arbres de Hurwitz et automorphismes d'ordre p des disques et des couronnes p-adiques formels, PhD thesis, Bordeaux, 1999.

[9] Knudsen F.F., The projectivity of the moduli space of stable curves, II, Math. Scand. 52 (1983) 161-199. | MR 702953 | Zbl 0544.14020

[10] Milne J., Étale Cohomology, Princeton Univ. Press, 1980. | MR 559531 | Zbl 0433.14012

[11] Mumford D., Abelian Varieties, Oxford Univ. Press, 1970. | MR 282985 | Zbl 0223.14022

[12] Raynaud M., p-groupes et réduction semi-stable des courbes, in: Cartier P. (Ed.), Grothendieck Festschrift III, Progress in Math., 88, Birkhäuser, 1990, pp. 179-197. | MR 1106915 | Zbl 0722.14013

[13] Raynaud M., Spécialisation des revêtements en caractéristique p>0, Ann. Scient. Ecole Norm. Sup. (1999) 87-126. | Numdam | MR 1670532 | Zbl 0999.14004

[14] Saïdi M., Galois covers of degree p and semistable reduction of curves, Personal notes.

[15] Saïdi M., Revêtements modérés et groupe fondamental de graphe de groupes, Comp. Math. 107 (1997) 321-340. | MR 1458754 | Zbl 0929.14016

[16] Serre J-P., Sur la topologie des variétés algébriques en caractéristique p, in: Symp. Int. Top. Alg., 1958, pp. 24-53. | MR 98097 | Zbl 0098.13103

[17] Serre J-P., Corps Locaux, Hermann, 1968. | MR 354618 | Zbl 0137.02601

[18] Serre J-P., Topics in Galois Theory, Research Notes in Mathematics, 1, Jones and Bartlett Publishers, 1992, Lecture notes prepared by Henri Darmon. | MR 1162313 | Zbl 0746.12001

[19] Stienstra J., Van Der Put M., Van Der Marel B., On p-adic monodromy, Math. Z. 208 (1991) 309-325. | MR 1128713 | Zbl 0748.14006

[20] Wewers S., Three point covers with bad reduction, In preparation. | Zbl 1062.14038

[21] Wewers S., Deformation of curves with group scheme action, Preprint, 2001.

[22] Yui N., On the Jacobian variety of the Fermat curve, J. Algebra 65 (1980) 1-35. | MR 578793 | Zbl 0437.14015